Follow
enrique pujals
enrique pujals
Graduate Center- CUNY. Instituto de Matematica Pura e Aplicada
Verified email at gc.cuny.edu - Homepage
Title
Cited by
Cited by
Year
A C1-generic dichotomy for diffeomorphisms: weak forms of hyperbolicity or infinitely many sinks or sources
C Bonatti, LJ Díaz, ER Pujals
Annals of Mathematics, 355-418, 2003
3622003
Homoclinic tangencies and hyperbolicity for surface diffeomorphisms
ER Pujals, M Sambarino
Annals of Mathematics, 961-1023, 2000
3072000
Robust transitive singular sets for 3-flows are partially hyperbolic attractors or repellers
CA Morales, MJ Pacifico, ER Pujals
Annals of mathematics, 375-432, 2004
2252004
Singular-hyperbolic attractors are chaotic
V Araujo, M Pacifico, E Pujals, M Viana
Transactions of the American Mathematical Society 361 (5), 2431-2485, 2009
1692009
Partial hyperbolicity and robust transitivity
LJ Díaz, ER Pujals, R Ures
1641999
Singular hyperbolic systems
C Morales, M Pacifico, E Pujals
Proceedings of the American Mathematical Society 127 (11), 3393-3401, 1999
1471999
On C1 robust singular transitive sets for three-dimensional flows
CA Morales, MJ Pacífico, ER Pujals
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 326 (1), 81-86, 1998
971998
On the dynamics of dominated splitting
ER Pujals, M Sambarino
Annals of mathematics, 675-739, 2009
75*2009
Robustly transitive sets and heterodimensional cycles
C Bonatti, LJ Díaz, ER Pujals, J Rocha
Astérisque, 187-222, 2003
732003
Expansivity and shadowing in linear dynamics
NC Bernardes Jr, PR Cirilo, UB Darji, A Messaoudi, ER Pujals
Journal of Mathematical Analysis and Applications 461 (1), 796-816, 2018
642018
Singular strange attractors on the boundary of Morse-Smale systems
CA Morales, ER Pujals
Annales scientifiques de l'Ecole normale supérieure 30 (6), 693-717, 1997
621997
Robust transitivity in Hamiltonian dynamics
M Nassiri, ER Pujals
Annales scientifiques de l'École normale supérieure 45 (2), 191-239, 2012
542012
Motion of vortices implies chaos in Bohmian mechanics
DA Wisniacki, ER Pujals
Europhysics Letters 71 (2), 159, 2005
532005
Robustly expansive homoclinic classes
MJ Pacifico, ER Pujals, JL Vieitez
Ergodic Theory and Dynamical Systems 25 (1), 271-300, 2005
532005
A sufficient condition for robustly minimal foliations
ER Pujals, M Sambarino
Ergodic Theory and Dynamical Systems 26 (1), 281-289, 2006
462006
Dynamical properties of singular-hyperbolic attractors
A Arroyo, ER Pujals
Discrete and Continuous Dynamical Systems 19 (1), 67-87, 2007
432007
Essential hyperbolicity and homoclinic bifurcations: a dichotomy phenomenon/mechanism for diffeomorphisms
S Crovisier, ER Pujals
Inventiones mathematicae 201 (2), 385-517, 2015
402015
Vortex dynamics and their interactions in quantum trajectories
DA Wisniacki, ER Pujals, F Borondo
Journal of Physics A: Mathematical and Theoretical 40 (48), 14353, 2007
352007
The iterated Aluthge transforms of a matrix converge
J Antezana, ER Pujals, D Stojanoff
Advances in Mathematics 226 (2), 1591-1620, 2011
342011
Strange Attractors Across the Boundary¶ of Hyperbolic Systems
CA Morales, MJ Pacifico, ER Pujals
Communications in Mathematical Physics 211, 527-558, 2000
342000
The system can't perform the operation now. Try again later.
Articles 1–20